Patterns of genetic and morphometric differentiation in Melitaea (Mellicta) athalia (Lepidoptera: Nymphalidae)
Article first published online: 28 JUN 2012
© 2012 The Linnean Society of London
Biological Journal of the Linnean Society
Volume 107, Issue 2, pages 398–413, October 2012
How to Cite
Bátori, E., Pecsenye, K., Tóth, J. P. and Varga, Z. (2012), Patterns of genetic and morphometric differentiation in Melitaea (Mellicta) athalia (Lepidoptera: Nymphalidae). Biological Journal of the Linnean Society, 107: 398–413. doi: 10.1111/j.1095-8312.2012.01944.x
- Issue published online: 14 SEP 2012
- Article first published online: 28 JUN 2012
- Received 26 January 2012; revised 3 April 2012; accepted for publication 4 April 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!